# SDR AALA202111115477

- Difficulty date: November 8, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 57,017 hours, 34,308 cycles
- Engine: Cfmint CFM565B6P
- Engine time: 52,662 hours, 28,499 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Actuator
- Part number: 1211313010
- Part serial: AC805
- Condition: Fault Message
- Location: Zone 400 - Nac/P
- Part time: 9,150 hours, 5,762 cycles
- Component: Engine, CFM565B6P
- Component part number: 1887M10G04
- Stage of operation: DE
- How discovered: V
- Nature of condition: J, X
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ON DESCENT INTO CLT AT 250 KNOTS AS THE FLIGHT CREW PREPARED TO LAND, INCREASED SPEED UP TO 350 KNOTS, DURING THRUST ADVANCEMENT THE CREW INITIALLY RECEIVED A FADEC 2 FAULT FOLLOWED BY A VANE FAULT, THE #2 ENGINE STALLED THEN SHUT DOWN ON ITS OWN THEN RELIGHTED AND ALL PARAMETERS WERE BACK TO NORMAL. THE AIRCRAFT LANDED AT CLT WITHOUT FURTHER INCIDENT. **SUPPLEMENTAL REPORT FOR AALA202111105477: REPLACED #2 ENGINE INBOARD VARIABLE STATOR VANE ACTUATOR AND THE OUT-BOARD VARIABLE STATOR VANE ACTUATOR (AALA202111113880) PER AMM 75-32-10. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED. ** (CLOSED)
